Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 789156, 21 pages
http://dx.doi.org/10.1155/2012/789156
Research Article

Distribution-Based Identification of Yield Coefficients in a Baker’s Yeast Bioprocess

Department of Automatic Control, University of Craiova, A.I. Cuza 13, 200585 Craiova, Romania

Received 24 August 2011; Revised 16 November 2011; Accepted 30 November 2011

Academic Editor: Alexander Pogromsky

Copyright © 2012 Dorin Sendrescu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dorin Sendrescu, “Distribution-Based Identification of Yield Coefficients in a Baker’s Yeast Bioprocess,” Mathematical Problems in Engineering, vol. 2012, Article ID 789156, 21 pages, 2012. https://doi.org/10.1155/2012/789156.